Title: Isogeometric analysis with Powell-Sabin splines for advection-diffusion-reaction problems
Authors: Speleers, Hendrik ×
Manni, Carla
Pelosi, Francesca
Sampoli, M. Lucia #
Issue Date: May-2012
Publisher: North-Holland Pub. Co.
Series Title: Computer Methods in Applied Mechanics and Engineering vol:221-222 issue:1 pages:132-148
Abstract: This paper presents the use of Powell-Sabin splines in the context of isogeometric analysis for the numerical solution of advection-diffusion-reaction equations. Powell-Sabin splines are piecewise quadratic C1 functions defined on a given triangulation with a particular macro-structure.
We discuss the Galerkin discretization based on a normalized Powell-Sabin B-spline basis. We focus on the accurate detection of internal and boundary layers, and on local refinements. We apply the approach to several test problems, and we illustrate its effectiveness by a comparison with classical finite element and recent isogeometric analysis procedures.
ISSN: 0045-7825
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science